# SDR 139804092006

- Difficulty date: April 9, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N498QS
- Make and model: Gulstm GIV
- Aircraft serial: 1398
- Aircraft time: 5,602 hours, 2,808 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Fabric
- Condition: Burned
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: O

## Discrepancy

AFT BAG SMOKE WARNING - SMOKE IN AFT BAGGAGE COMPARTMENT.  BAGGAGE DOOR FABRIC BURNED ALONG BOTTOM EDGE OF BAGGAGE DOOR.
